# SDR DALA2017061504749

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 937-944
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT INTERCOSTAL BS 937 - 944 INNER KEEL BEAM AREA. THE INTERCOSTAL WAS REPLACED IAW SRM 51-10-2, SRM 53-14-3, AND DWG 9936368, REV AW.
